My sister has been down for four days with a fever, chills and awful body ache for which she has been taking pain killers every few hours. Right now with the drugs she is still experiencing major pain in her back. She states that when the drugs wear off every muscle especially all down her backside is in terrible pain, and her head throbs. Since this is the forth day with no sign of improvement I am worried, but in our experience at the hospital the doctors will not test for anything serious; they always diagnose from what you just tell them so we are pretty sure they will say it's the flu and we should wait it out. I am afraid we are dealing with something more serious. I don't know what to do.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?